# SDR CNMA20090006

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 44,008 hours, 9,317 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NBA6045501
- Part serial: 423
- Condition: Cracked
- Location: Cockit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 360, CAPT'S WINDSHIELD ANTI-ICE SYS BEGAN ARCING FOLLOWED BY WINDSHIELD CRACKING.  QRH 4-10-2-5 PROCEDURE COMPLETED PRIOR TO WINDSHIELD FAILURE.  REMOVED AND REPLACED CAPT'S WINDSHIELD IAW AMM 56-11 AND  WINDSHIELD ANTI-ICING CONTROLLER IAW AMM 30-41. CAPT'S WINDSHIELD ANTI-ICING CHECKS NORMAL IAW 30-41 AT THIS TIME.
